# SDR 2007UALA01972

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CABIN CREASE BEAM IS CORRODED ON UPPER AND LOWER SURFACE FROM BS 947-1006 RBL 46 - RBL 53.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW CREASE BEAM AND SUPPORT ANGLE.
